# SDR SWIA202158516

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 693 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PRESSURE FLOOR FS 693.00 BULKHEAD LOWER FLANGE BETWEEN STGR 26L - 26R      (C-CHECK RO 5/25/2021)    REPAIRED CORROSION DAMAGE ON LOWER MACHINED FRAME AT FS693 FWD PRESSURE BULKHEAD BTW STR 25L - STGR25R REF REO 690-53-41-253 REV -- 2021-05-22. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
